# SDR DALA2024052005370

- Difficulty date: May 19, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N405DX
- Make and model: Airbus A330-941
- Aircraft serial: 1949
- Aircraft time: 17,514 hours, 2,042 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3405 DURING CRUISE HAD BURNING SMELL AROUND SEAT 54G. CORRECTIVE ACTION: R/R OUTLET AT 54G PER A330 AMM 25-21. OK FOR SERVICE. (5325435)
